MathSciNet Relay Station
MathSciNet bibliographic data
MR2166861 (2006c:47027) 47B33 (47A12)
Abdollahi, A. The numerical range of a composition operator with conformal automorphism symbol. Linear Algebra Appl. 408 (2005), 177–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement